# SDR DL76E954788

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Ducts
- Condition: Blown
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IR - ON DEPARTURE, LOUD BANG HEARD FOLLOWED BY BAD SMELL IN CABIN.  PACK OFF LIGHT FOLLOWED BY NO AIR PRESSURE IN LT MANIFOLD.  RETURNED FRA.  FOUND ONE LT WING L/E SUPPLY DUCT AND ONE C/O SUPPLY DUCT.  REPLACED BLOWN DUCTS, LEAK AND OPS CHECK NORMAL.
